# SDR IXXA20210303013

- Difficulty date: March 1, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N491AZ
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 103,372 hours, 22,421 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLIGHT, FLASHLIGHT AFT OF P-61 PANEL INOPERATIVE. INITIATED DEFERRAL MAINTENANCE ITEM 21097 IAW MEL 25-63-04-01 CAT C NO FLY DATE 03/12/2021. REMOVED AND REPLACED BATTERY IN EMERGENCY FLASHLIGHT NEXT TO P-61 IAW AMM 25-60-00. OPERATIONAL CHCECK SATISFACTORY. DEFERRAL MAINTENANCE ITEM CLEAR.
